# SDR CA030425007

- Difficulty date: April 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 1,340 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft
- Part number: 269A54985
- Condition: Undersize
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD BEARING INNER RACE TURNING ON SHAFT.
